Skip to Main content Skip to Navigation
Journal articles

Higher Order Peak Algebras

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622694
Contributor : Jean-Yves Thibon <>
Submitted on : Monday, September 12, 2011 - 4:17:21 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622694, version 1

Collections

Citation

D. Krob, Jean-Yves Thibon. Higher Order Peak Algebras. Annals of Combinatorics, Springer Verlag, 2005, 9 (4), pp.411-430. ⟨hal-00622694⟩

Share

Metrics

Record views

213